# SDR MASA200600921

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,832 hours, 10,008 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Pilot Error
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7315 JFK, CAPTAIN REPORTED A SPOILER FAULT.  MAINTENANCE CONTROL TROUBLESHOT TO HYDRAULICS ARE IN THE AUTO POSITION.
